+91 8617752708

British Journal of Mathematics & Computer Science, ISSN: 2231-0851,Vol.: 22, Issue.: 2

Original-research-article

Graceful Labelling for Complete Bipartite Fuzzy Graphs

 

R. Jebesty Shajila1* and S. Vimala2

1Department of Mathematics, Mother Teresa Women’s University, Kodaikannal, Tamilnadu, India.

2Mother Teresa Women’s University, Kodaikannal, Tamilnadu, India.

Article Information
Editor(s):
(1) Morteza Seddighin, Indiana University East Richmond, USA.
Reviewers:
(1) Arindam Dey, West Bengal University of Technology, India.
(2) Anas Mohammad Abdullah Al-Masarwah, Shaqra University, Saudi Arabia.
Complete Peer review History: http://www.sciencedomain.org/review-history/19132

Abstracts

The concept of fuzzy graceful labelling is introduced. A graph which admits a fuzzy graceful labelling is called a fuzzy graceful graph. Fuzzy graceful labelled graphs are becoming an increasingly useful family of mathematical models for a broad range of applications. In this paper the concept of fuzzy graceful labelling is applied to complete bipartite graphs. Also we discussed the edge and vertex gracefulness of some complete bipartite graphs.

Keywords :

Fuzzy labelling; graceful labelling; fuzzy graceful labelling; fuzzy edge- vertex graceful labelling; fuzzy bipartite graph.

Full Article - PDF    Page 1-9 Article Metrics

DOI : 10.9734/BJMCS/2017/32242

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,
India

+91 8617752708

 

Third Floor, 207 Regent Street
London, W1B 3HH,
UK

+44 20-3031-1429